# SDR WX0A20180221305

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 41,893 hours, 27,715 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOLDY SOCK ODOR IN COCKPIT. CLEANED OIL RESIDUE FROM INLET AND APU COWLING.  R & R BOTH RECIRCULATION FILTERS.
